# SDR FDEA201203140938

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3R INBD FLANGE EIGHT AREAS OF CORROSION 10 SQ. INCHES. REMOVED CORROSION IAW SRM 51-74-10, AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  R & R SEAT TRACK AT LOCATION 3R IAW SRM 51-40-21 PG 1 A PARA 5 AND 6.
